Recursion theory on orderings. II

Journal of Symbolic Logic 45 (2):317-333 (1980)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273192
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,174
Through your library
References found in this work BETA
Classes of Recursively Enumerable Sets and Degrees of Unsolvability.Donald A. Martin - 1966 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 12 (1):295-310.
Creative Sets.John Myhill - 1955 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 1 (2):97-108.
Creative Sets.John Myhill - 1955 - Mathematical Logic Quarterly 1 (2):97-108.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
194 ( #22,705 of 2,180,056 )

Recent downloads (6 months)
1 ( #305,690 of 2,180,056 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums